# SDR SWIA200514721

- Difficulty date: March 12, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 14,523 hours, 20,744 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL E-LIGHTS AT ROWS 7A AND 8A ARE INOPERATIVE.  REPAIRED SPLICE AT ROW 7A.  OPERATIONAL CHECK GOOD.
